Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

Can't Take accutane anymore :(

Recommended Posts

After the 1st month of accutane I had my blood checked and they said my chlosterol is to high and my liver is fucking up!!!!! Stupid shits

Share this post


Link to post
Share on other sites

Well since acctuane seams hopeless for me, does anyone know what I can do about my acne.... I tried all the other crap... differn, proactiv, the antibotcs, retina... its all useless. I feel real depressed right now, if anyone has suggestions please post them

Thank you

Share this post


Link to post
Share on other sites

Lasers won't work on cysts. At least not the lasers that are available today. The ones that are working on acne are for the smaller stuff.

I'm sorry about your cholesterol levels. I've heard that the primary reason they check blood levels is for cholesterol, and if you are young and already have high cholesterol (usually this is genetic) then the accutane will make it go higher.

I know how desperate you want to clear your acne.

Have you thought of asking an internal medicine doctor how you can lower your cholesterol levels? Would it be possible to take one of the newer safer cholesterol-lowering drugs that are available these days?

Not that I want you to become a pill-popper and do anything unnecessary.

But the right doctors will look into other ways to solve your problems.

Don't give up. Keep on looking for solutions, asking questions, researching various treatments, don't give up!!

I have posted this before but I will say it again. Although I'm on accutane right now, I did find another more natural way to clear up my acne, cysts and all. It required a total change in diet. I'm certain I have food sensitivities that gave me chronic acne. By eliminating certain foods for only 4 days, I got instant improvement. It was a lot of trial and error, testing out which were the worst culprits.

Here was my list of absolute acne promoters:

sugar (candy)

ice cream (dairy and sugar)

bread, crackers, cookies, chips, pretzels (all refined carbos)

When I went heavy on the protein (turkey, fish, chicken, nuts) and GOOD carbos (rice, potatoes, oatmeal) and ate lots of GREENS (veggies, lettuce) I cleared up very fast. It was astonishing. It was a serious lifestyle change in that I had to choose GOOD food whenever I got hungry, and AVOID the bad ones. Controversial topic, but I'm convinced that many of us have food sensitivities AND vitamin deficiencies, both of which will RUIN the health and texture our skin.

my 2 cents for the day

Share this post


Link to post
Share on other sites

Thanx for replying guys, but I am not too worried about cholestrol because I would just cut down on my fast food and start working out, I stopped working out when I went on accutane.... the only thing I am worried about is my liver, they said something about my liver working to hard and the points I got a 57 and 40 is normal, I heard of some pill it was like some thistle milk pill or whatever that would help your liver... I forgot what that was does anyone know? and if I lover my dosage would that also effect it?

Share this post


Link to post
Share on other sites

stop drinking milk. Garuntee that has something to do with your cysts. Cheese is fine for most. But milk seriously is fuckin' toxic. Come visit my post Acne Doctor and I will cure you.

Share this post


Link to post
Share on other sites

i have to agree about milk. Gives me the biggest cysts, even when I'm clear and on medication.

Share this post


Link to post
Share on other sites

It's called "MILK THISTLE" -- which is good for your liver.

I take it in liquid form, 12 drops from a dropper. Very simple.

Share this post


Link to post
Share on other sites

Yo Carmen give oregonal a try

i did and i'm loving the results.

i take it with water 3 drops 3 times a day.

then at night i apply some on the serious spots. it will feel like a warming sensation but will go away in 10 mins.

if you want more info PM me.

Share this post


Link to post
Share on other sites

What about spironolactone? I don't know if you're a He or She, but if your acne is hormonal, which does overactivate the sebaceous glands. Spironolactone offsets the extra hormones. Maybe?

Namaste'

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×